| Catalog Number |
209063 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The following information was provided: during the anterior cut surgeon went to readjust and mics fell apart with 1 of the non/sterile screws entering the field.Able to recover all 3 screws and all 12 ball bearings.Resumed case with a new mics.Case type / application: (b)(4).